# SDR SWAA980874

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AFT SECTION OF EMERGENCY LIGHTING INOP.  REMOVED AND REPLACED AFT LT BATTERY PACK EMERGENCY LIGHTING PER  BOEING MM.  OPS CK GOOD.
